Panadol Soluble 120's

#
MYR 71.60 MYR 62.90

Availability: In Stock

CV: 6.00

Product Code: 10107460

Panadol Soluble is absorbed more quickly than ordinary Panadol tablets and gets to work twice as fast. It comes in a lemon flavored effervescent tablet.
+
Panadol Soluble is absorbed more quickly than ordinary Panadol tablets and gets to work twice as fast. It comes in a lemon flavored effervescent tablet.

When you are suffering from headaches and body aches, you need rapid relief. Panadol Soluble is absorbed more quickly than ordinary Panadol tablets and gets to work twice as fast. It comes in a lemon flavored effervescent tablet. When you got aches, pains or fever related to cold and flu, you can count on Panadol Soluble to deliver rapid, gentle relief. And it's gentle on your stomach, too.


Features & Benefits

Panadol Soluble is a paracetamol-based analgesic that provides fast, gentle temporary relief of pain and discomfort associated with:
- Headaches
- Body Aches
- Muscular Aches & Pain
- Cold & Flu Symptoms
- Joint Pain/Osteoarthritis
- Period Pain
- Toothaches
- Sore Throat

Panadol Soluble also relieves fever.


Dosage/How To Use

Adults (including the elderly) and children aged 12 years and over:

Oral administration only.
*1-2 tablets dissolved in at least half a glass of water every 4-6 hours as required.
*Not more than 8 tablets in a day unless prescribed by doctor
*Do not exceed the stated dose. Should not be used with other paracetamol-containing products.

Children aged 6 to 12 years:
*One tablet dissolved in at least half a glass of water every 4-6 hours, as required.
*Not more than 4 tablets in a day unless prescribed by doctor
*Do not exceed the stated dose. Should not be used with other paracetamol-containing products.
*Minimum dosing interval: 4 hours.
*Maximum duration of continued use without medical advice: 3 days.

Not recommended for children under 6 years of age.

Customer Review

Product Reviews

You gave a rating of 0 star(s)

Your Review